# SDR ORJA9963

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - FORWARD OVERWING EXIT EMERGENCY LIGHT PACK INOPERATIVE ON RIGHT SIDE.  REMOVED AND REPLACED BATTERY CHARGER ASSY, OPS CHECK GOOD.  (M)
